okay, so abilify is helping me in every way... except.. i have been gaining tons of weight on it. which is weird beause its suspossed to be th emost stimulating. anyone else experience weight gain from it. 15+lbs. i untherapeutically took myself off and i am starting to shed pounds not doing anything different. but of corse my brain is starting to act up. i dont know what to do. the ed nos in me can't stand the weight gain, but the bp in me needs to be tamed. i cant think straight anymore since im off, but i am starting to look better. what would you do?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...